# SDR GTIA2022010436198

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 9,100 hours, 3,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENTS IN AFT CABIN REPORTED ODOR OF DIRTY SOCKS SMELL DURNING APPROACH. SMELL WENT AWAY AFTER TOUCHDOWN -ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODER RAN BOTH ENGS AND PACKS ALSO ISOLATED PACKS NO CONTAMINATION FOUND A/C OK FOR CONTI FLIGHT SNIFFER FOUND NO CONTAMINATION
